# SDR HEEA968682

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 407375004101
- Condition: Failed
- Location: Eng Oil Press
- Part time: 28 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE INDICATOR FAILED.
